Quotation Katzenbeisser, Walter, Panny, Wolfgang. 2002. The maximal height of simple random walks revisited. Journal of Statistical Planning and Inference 101 149-161.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Journal of Statistical Planning and Inference
Citation Index SCI
WU-Journal-Rating new FIN-A
Language English
Title The maximal height of simple random walks revisited
Volume 101
Year 2002
Page from 149
Page to 161

Associations

People
Katzenbeisser, Walter (Former researcher)
Panny, Wolfgang (Details)
Organization
Applied Information Technology (Details)
Google Scholar: Search